# SDR DALA2017031702120

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR. CRACK ON BEAM 1 , AFT EDGE AT MAIN ENTRANCE DOOR. BEAM 1 , AFT EDGE WAS REPAIRED IAW SRM 52-05, FIG 81, SHEET 3.
